# SDR DALA2021012800537

- Difficulty date: January 27, 2021
- Submitted: January 28, 2021
- Operation: Air carrier
- Aircraft: N104DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50023
- Aircraft time: 4,859 hours, 2,275 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Lavatory
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON DESCENT GOT A "LAV SMOKE " WARNING.  MESSAGE EXTINGUISHED AFTER 45 SEC TO 1 MIN.  F/A'S CHECKED LAVS, NO SMOKE/FIRE EVIDENT.  DID HAVE A PAX EXITING AFT RIGHT LAV THAT SEEMED TO HAVE SPRAYED SOMETHING AEROSOL LIKE.  FOUND FLIGHT DECK EFFECT WARNING MESSAGE LAV SMOKE, FAULT NOT ACTIVE.  PERFORMED LAV SMOKE DETECTION SYSTEM OPERATIONS TEST CHECKS OK, IAW A220 AMP 26-16-00-01AAA-320A-A.  OK FOR SERVICE.
